English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6487/11649
Visitors : 28681710      Online Users : 131
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/18329

Title: Fuzzy Control of Unknown-obstacle Avoidance for Mobile Robots
Authors: Chen, Chih-Keng;Wu, Jian-Da;Wang, Chen-Yu
Contributors: 車輛科技研究所
Keywords: Mobile robots;Fuzzy control;Path-following;Obstacle avoidance
Date: 2004-02
Issue Date: 2014-04-29T07:26:36Z
Publisher: 中國機械工程學會
Relation: Journal of the Chinese Society of Mechanical Engineers, 25(1): 31-39
Appears in Collections:[車輛科技研究所] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback